# SDR IPXA2019011437834

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327079300100
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y MAIN CABIN FLOOR BOARD 242YG HAS A BROKEN CORNER. FABRICATED REPLACEMENT FLOOR PANEL USING ALTERNATE MATERIAL IAW EO A300-5320-40552-B APPX. A&B. (MAJOR)
